| Model Number |
1012449-15 |
| Medical Device Problem Codes |
Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that during advancement of the 3.00x15mm nc trek balloon dilatation catheter (bdc) through the guiding catheter, resistance was noted and the shaft separated into two or more pieces.The bdc was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.The procedure was continued using another balloon.No additional information was provided.
Additional Manufacturer Narrative
Visual, dimensional and functional inspections were performed on the returned device.The reported separation was confirmed.The reported difficulty advancing the device could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty advancing the device; however, the reported separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.
Event or Problem Description
Subsequent to the initial medwatch report, the following information was reported: the procedure was to treat the distal circumflex(cx) artery.No additional information was provided.